Which graphs are rigid in l_p^d?

Dewar, Sean and Kitson, Derek and Nixon, Anthony (2022) Which graphs are rigid in l_p^d? Journal of Global Optimization, 83 (1). pp. 49-71. ISSN 0925-5001

[img]
Text (2007.15978)
2007.15978.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (465kB)
Item Type:
Journal Article
Journal or Publication Title:
Journal of Global Optimization
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
ID Code:
152083
Deposited By:
Deposited On:
24 Feb 2021 15:25
Refereed?:
Yes
Published?:
Published
Last Modified:
02 Dec 2022 00:48